Now playing:

Programme schedule

Programmes are subject to change.

Tuesday

6am Breakfast Songs - Waking you up with More Music Variety
10am Through the Day - non-stop songs to brighten your mood
2pm Music Jam - a massive dose of More Music Variety
5pm Peter Fairhead's Country - an hour of great country oldies
6pm Yorkshire Mixtures - Peter Forsyth plays a little bit of this, a little bit of that, and quite a lot of the other!
8pm Jack Spedding - with his Big Night In
10pm More Music Variety - an hour of hand-picked tunes
11pm The Quiet Storm - songs of love and romance
Midnight Night Songs - music to take you into the small hours

Wednesday

6am Breakfast Songs - Waking you up with More Music Variety
10am Through the Day - non-stop songs to brighten your mood
2pm Music Jam - a massive dose of More Music Variety
5pm The Golden Years - with Phillip Metcalfe
6pm Westend Wednesdays - Callum Metcalfe plays songs from the shows
8pm Vicky Pinder - our queen of showbiz with all the latest gossip
10pm More Music Variety - hand picked tunes
11pm The Quiet Storm - songs of love and romance
Midnight Night Songs - music to take you into the small hours

Thursday

6am Breakfast Songs - Waking you up with More Music Variety
10am Through the Day - non-stop songs to brighten your mood
2pm Music Jam - just great songs
6pm Glynn & Tonic - Glynn Jaine with music and chat for your Thursday evening
8pm Little Slice O'Nerd - get your geek on with comic book and scifi news
10pm More Music Variety - the songs keep on coming
11pm The Quiet Storm - songs of love and romance
Midnight Night Songs - music to take you into the small hours

Friday

6am Breakfast Songs - Waking you up with More Music Variety
10am Through the Day - non-stop songs to brighten your mood
6pm 60 Minutes of the 60s - Mike Binns takes us back in time
7pm The Sports Show - a preview of the weekend's sport with Kaine and Danny
8pm The Rock Show - Simon Parrock keeps it loud with two hours of classic and new rock.
10pm More Music Variety - 60 minutes of non-stop songs
11pm The Quiet Storm - songs of love and romance
Midnight Night Songs - music to take you into the small hours

Saturday

8am Saturday Breakfast - Mike Binns wakes you up with More Music Variety
10am Lincoln Livsey - with classic hits from the 50s to the 90s
Noon Mike Robb - with afternoon tunes and chat
2pm Sportstime - all the latest District sporting action, including live commentary
5.15pm More Music Variety - Saturday non-stop songs
8pm Pat Rhodes - with an hour of love songs
9pm In Concert - The world's greatest musical artists recorded live on stage
10pm Music Jam - Non-stop tunes
11pm The Quiet Storm - an hour of smoochy tunes
Midnight Night Songs - music to take you into the small hours

Sunday

6am Sunday Breakfast - waking you up with some great music
9am Daybreak - Dave Sowden plays Christian-inspired music with an odd wild card to start your Sunday
10am You Pick The Mix - Mike Binns plays your requests. Call 01924 816262
Noon Sunday Lunch - Two hours of tunes while you eat your roast potatoes
2pm Afternoon Delight - with either Martin or Leonard, depending on whose turn it is
5pm Guilty Pleasures - Peter Fairhead plunders his record collection
6pm The Eclectic Mix - with Dave Sowden
8pm Rhea Wilding - rounding off your Sunday evening with songs from the 90s and 2000s
10pm Music Jam - Loads of More Music Variety
11pm The Quiet Storm - an hour of smoochy tunes
Midnight Night Songs - music to take you into the small hours

Monday

6am Breakfast Songs - Waking you up with More Music Variety
10am Through the Day - non-stop songs to brighten your mood
2pm Music Jam - a massive dose of More Music Variety
5pm 60 Minutes of the 60s - Mike Binns takes us back in time
6pm Glynn & Tonic - Glynn Jaine with Monday evening chat and More Music Variety
8pm Andy Lonsdale - Not Just For The Weekend. Andy takes a look at what's going on in our District
10pm Music Jam - an hour of non-stop hits
11pm The Quiet Storm - songs of love and romance
Midnight Night Songs - music to take you into the small hours